# SDR GTIA050098

- Difficulty date: March 10, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N821NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- Aircraft time: 36,831 hours, 18,330 cycles
- Engine: Pwa JT8D217A
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER, RT SIDE IB UPPER BRACKET SUPPORT HAS CRACK ON DOUBLER.  REMOVED CRACKED DOUBLER.  FABRICATED NEW DOUBLER.  TREATED AND PRIMED, INSTALLED DOUBLER IAW SRM.  (K)
